# SDR GTIA2019052503370

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 8,454 hours, 3,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE FLASHLIGHT INOP. REMOVED AND REPLACED CAPTAIN'S FLASHLIGHT IAW EQUIPMENT DRAWING # NK 320-SPACEFLEX-EQ.
